# SDR UALA2013040802337

- Difficulty date: April 5, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,147 hours, 25,067 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS MISSING ORANGE EMERGENCY LIGHT BY FIRST CLASS CLOSET DOOR.   INSTALLED MISSING EMERGENCY LIGHT PER MM, OPS CHECKED OKAY.
